Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2019 | Journal Article | LibreCat-ID: 19945
Symplectic integration of PDEs using Clebsch variables
R.I. McLachlan, C. Offen, B.K. Tapley, Journal of Computational Dynamics 6 (2019) 111–130.
LibreCat | DOI | Download (ext.)
 

Filters and Search Terms

issn=2158-2505

Search

Filter Publications

Display / Sort

Export / Embed